| Catalog Number |
115-378 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
02/06/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "rupture" and "pain".This record is for the left side.The device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of pain is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: pain, rupture.
Additional Manufacturer Narrative
Device evaluation:.Per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - rupture: observed an opening and broken device through microscopic inspection assessed as unidentified (tear) opening and missing piece of shell assessed as inconclusive.No further actions are required as it is not related to the manufacturing process.- pain: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations no additional observations performed on the device.No further actions are required.Additional, changed, and/or corrected data: d4, d9, h3, h6.
Event or Problem Description